MAUDE Adverse Event Report: BECTON DICKINSON DE MEXICO BD SYRINGE 10ML LL W/NDL 21GX1IN; PISTON SYRINGE

BECTON DICKINSON DE MEXICO BD SYRINGE 10ML LL W/NDL 21GX1IN; PISTON SYRINGE
Catalog Number 30964220
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/03/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
B.3.The date received by manufacturer has been used for this field.H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
Material #30964220.Lot #3264115.It was reported that the bd syringe 10ml ll w/ndl 21gx1in had leakage past the stopper.The following information was provided by the initial reporter: verbatim: rcc received a complaint via email.It was reported to (b)(6) via email that fluids are leaking through the barrel of the 10ml syringes when pulling and pushing medications, leading to spills of blood and medication.This report reflects information received by fda in the form of a notification per 803.22 (b)(2).Lot#3264115.
 
Event or Problem Description
No additional information.
 
Additional Manufacturer Narrative
Investigation results: since no samples displaying the condition reported are available for examination, a review of the internal manufacturing device records and raw material history files for the reported lot numbers was performed and no recorded quality problems or rejections related to this incident were found.The claim is classified as confirmed for the leakage past stopper defect, since, although there are no physical samples or photographs for this claim ,lot 3264115 was previously reported for the leakage past stopper defect, in which samples were received to carry out the analysis of the defect resulting in the cylinder having a dent which causes the liquid to leak based on the quality team's investigation, the probable root cause was determined to be linked to the process of molding the cylinder which caused the dent.It had an action plan to mitigate the defect, highlighting that batch 3264115 was manufactured prior (oct.21-23) to the action plan implemented.

Brand Name
BD SYRINGE 10ML LL W/NDL 21GX1IN
Common Device Name
PISTON SYRINGE
Manufacturer (Section D)
BECTON DICKINSON DE MEXICO
autopista
55 59 99 8400, k.m. 37.5
cuautitlan izcalli
Manufacturer (Section G)
BECTON DICKINSON DE MEXICO
autopista
55 59 99 8400, k.m. 37.5
cuautitlan izcalli
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key21438612
Report Number9614033-2025-00009
Device Sequence Number4606326
Product Code FMF
UDI-Device Identifier00382903096428
UDI-Public(01)00382903096428(11)240904(17)280930(10)3264115
Combination Product (Y/N)N
Initial Reporter StateAK
Initial Reporter CountryUS
PMA/510(K) Number
NA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number30964220
Device Lot Number3264115
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/03/2025
Supplement Date Received by Manufacturer03/04/2025
Initial Report FDA Received Date02/21/2025
Supplement Report FDA Received Date03/10/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/04/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown